# SDR V0XR2013041000001

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 85410012
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORSE COLLAR CRACKED TWO PLACES ON TOP AFT FLANGE IN RADIUS.  REPAIRED TWO EACH CRACKS ON LEFT NACELLE HORSE COLLAR TOP ANGLE BY REMOVING DAMAGE, CRACK DETECT USING EDDY CURRENT METHOD PER NDT MANUAL PSM 1-8-7A, AND INSTALLING REPAIR ANGLE AND PACKERS OF 0.063 TITANIUM, MIL-T-9046 WITH NAS1200M4 AND CR3553-4 RIVETS IAW BOMBARDIER REPAIR DRAWING 8-54-3305.  W/O 50373, W/C 4354
